# SDR AU960607

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-24-250
- Engine: Lyc O540A1D5
- Propeller: Mcauly 2D36C28
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Stud
- Part number: 20829000
- Condition: Cracked
- Location: Main Gear Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR SIDE BRACE STUD CRACKED - FOUND DURING MAGNETIC PARTICLE INSPECTION IAW AD/PA24/44
